# SDR IXXA20161213198

- Difficulty date: November 30, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 80,568 hours, 41,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FLOORBEAM LOWER HORIZONTAL FLANGE CORRODED AT STATION 740 LBL 18. REPAIR LOWER CHORD STATION 740 LBL 18 IN ACCORDANCE WITH SRM 53-00-51.
